Existence of positive harmonic functions on groups and on covering manifolds
Annales de l'I.H.P. Probabilités et statistiques, Tome 31 (1995) no. 1, pp. 59-80
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1995__31_1_59_0,
author = {Bougerol, Philippe and Elie, Laure},
title = {Existence of positive harmonic functions on groups and on covering manifolds},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {59--80},
year = {1995},
publisher = {Gauthier-Villars},
volume = {31},
number = {1},
mrnumber = {1340031},
zbl = {0833.22006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1995__31_1_59_0/}
}
TY - JOUR AU - Bougerol, Philippe AU - Elie, Laure TI - Existence of positive harmonic functions on groups and on covering manifolds JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1995 SP - 59 EP - 80 VL - 31 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1995__31_1_59_0/ LA - en ID - AIHPB_1995__31_1_59_0 ER -
%0 Journal Article %A Bougerol, Philippe %A Elie, Laure %T Existence of positive harmonic functions on groups and on covering manifolds %J Annales de l'I.H.P. Probabilités et statistiques %D 1995 %P 59-80 %V 31 %N 1 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1995__31_1_59_0/ %G en %F AIHPB_1995__31_1_59_0
Bougerol, Philippe; Elie, Laure. Existence of positive harmonic functions on groups and on covering manifolds. Annales de l'I.H.P. Probabilités et statistiques, Tome 31 (1995) no. 1, pp. 59-80. http://geodesic.mathdoc.fr/item/AIHPB_1995__31_1_59_0/
